I also posted this in the Cron's forum, but i do deal with arthtits as well and was hoping maybe someone here maybe had insight?
Ok my Crohn's seems to be acting up again, I've always had few symptoms, expect now i go to the bathroom more frequently and have nausea after i eat, (controlable usually) lower back pain - pain that comes and goes in my side etc etc. I think the back painand stiffness and acheness and it escalates at night in my hip, shoulders is arthitis. I had it in my legs and knees previously but now mostly in those places. Haven't really noticed any sweeling. Anyhow, went to see my GI yesterday and he gave me a script for Entocort and a sedative - Oxazepam and booked a colonoscopy for next month to see if he wants to put me on Imuran.
Ok now here's what happened. TYhey didn't have my entocort but they filled my script for the Oxazepam (Serax) and so because i haven't slept a good night in ages i took one last night.
Abount an hour later i started getting pain in my right arm, mostly the shoulder. Then it got BAD. It was excruiating to lay on. I took some tylonol (all that my GI said i could take) and it did nothing. the pain was so bad, i tried taking hot showers, but it only provided temporary relief but felt whoosy, as soon as i layed back down the pain was unbearable. So i went to the Emerg. They told me it was not a reaction to the Serax, and asked me if i puleld a muscle or somthing. I said no and i told them i had crohn's and arthitis but it only started to hurt an hour after i too kthat pill. Then the Dr. said he didn't like the script my Dr. gave me because it is addictive and wrote me a 14 pill script for someother stuff and gave me two percosets and i took them gratefully. Went home and was able to fall asleep and just woke up. I can feel my shoulder starting to ache and it is still sore, more so when i lay down to sleep.
Oh and the Dr. couldn't believe i didn't look remotely sleepy after taking the Serax, I'm like obviously it doesn't work! GRRR
I don;'t know what to do? My GI is on vacation for two weeks. My Rhuemie is no longer on the hospital staff there and has move to a location too far of a distance for me to get to. I was goingto get a refferal at the Walk in Clinc for another Rheumie or wait until my GI came back and try to get one thru him.
Question is - I'm afraid this pain is going to get worst. I have no idea what it is or really how to explain it, and i want to know should i go to the Walk in today to seek treatment or??
Your thoughts and advise (i wish i knew what caused this pain??) are really appreciated.